MAUDE Adverse Event Report: KARL STORZ SE & CO. KG 24/26FR BIPOLAR CUTTING LOOP; Electrode, Electrosurgical, Active, Urological

KARL STORZ SE & CO. KG 24/26FR BIPOLAR CUTTING LOOP; Electrode, Electrosurgical, Active, Urological
Model Number 26040GP1-S
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the affected device will be returned for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that equipment broke, identified during procedure by attending while operating, noticed on camera scope bipolar cutting loop not working properly.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Updated section g3 adding aware date 04/01/2025.This event is filed under internal complaint id (b)(4).

Brand Name
24/26FR BIPOLAR CUTTING LOOP
Common Device Name
Electrode, Electrosurgical, Active, Urological
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21873927
Report Number9610617-2025-00661
Device Sequence Number8640684
Product Code FAS
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040GP1-S
Device Catalogue Number26040GP1-S
Device Lot Number37LC1751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/01/2025
09/04/2026
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/30/2025
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale